About this Journal Submit a Manuscript Table of Contents
International Journal of Analysis
Volume 2013 (2013), Article ID 404838, 4 pages
http://dx.doi.org/10.1155/2013/404838
Research Article

A Common Fixed Point Theorem for Two Hybrid Pairs of Mappings in -Metric Spaces

1Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar 522 510, India
2Department of Mathematics, Vignana Bharathi Institute of Technology, Aushapur, Ghatkesar, Hyderabad 501 301, India

Received 25 January 2013; Accepted 17 March 2013

Academic Editor: Jens Lorenz

Copyright © 2013 K. P. R. Rao and K. R. K. Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. P. R. Rao and K. R. K. Rao, “A Common Fixed Point Theorem for Two Hybrid Pairs of Mappings in -Metric Spaces,” International Journal of Analysis, vol. 2013, Article ID 404838, 4 pages, 2013. doi:10.1155/2013/404838